Daniele Grandini

Mathematics and Economics

Assistant Professor

Phone Number 804-524-5486

Office Phone Number Hunter-McDaniel Building, 202Sd

EDUCATION 
  • PhD in Pure Mathematics, University of New Mexico, 2008 
  • PhD in Pure Mathematics, University of Milan, 2007 
  • MS in Mathematics, University of Milan, 2003  
RESEARCH INTERESTS 
  • Differential Geometry and applications 
  • Mathematical Physics 
  • Generalized Geometry 
COURSES TAUGHT 
  • MATH 588, Differential Geometry 
  • MATH 530, Real Analysis I  
  • MATH 510, Discrete Mathematics 
  • MATH 490/590, Graph Theory  
  • MATH 432, Complex Variables 
  • MATH 400, Advanced Calculus I 
  • MATH 392, Introduction to Linear Programming 
  • MATH 348, Introduction to Game Theory 
  • MATH 340, Modern Geometry I 
  • MATH 325, Linear Algebra 
  • MATH 284, Discrete Mathematics I 
  • MATH 280, Discrete Mathematics for Computer Scientists 
  • MATH 261, Calculus II 
  • MATH 260, Calculus I 
  • MATH 212, Business Calculus 
  • MATH 150, Precalculus 
  • MATH 122, Finite Mathematics 
  • MATH 120, College Algebra 
PUBLICATIONS 
  • With M. Aldi, "Polynomial Structures in Generalized Geometry" (2021 preprint), https://arxiv.org/abs/2106.0298v2.</li> 
  • With M. Aldi, "Generalized Almost Product Structures and Generalized CRF-structures", Journal of Geometry and Physics 121C (2017), 93-107, http://dx.doi.org/10.1016/j.geomphys.2017.07.009. 
  • With M. Aldi, “An Abstract Morimoto Theorem for Generalized F-structures", Quarterly Journal of Mathematics 2 (2016), 161-182. 
  • With Y.S. Poon and Z. Chen, “Poisson Cohomology", Complex Manifolds 2 (2015), 34-52.  
  • With M. Aldi, “Generalized Contact Geometry and T-duality", Journal of Geometry and Physics 92 (2015), 78-93, http://dx.doi.org/10.1016/j.geomphys.2015.02.007 
  • With A. Censor, "Borel and Continuous Systems of Measures", Rocky Mountain Journal of Mathematics 44, No. 4 (2014). 
  • With Y.S. Poon and B. Rolle, “Differential Gerstenhaber Algebras of Generalized Complex Structures", Asian Journal of Mathematics 18 (2014), 191-218. 
  • With A. Censor, “Weak Pull-backs of Topological Groupoids", New York Journal of Mathematics 18 (2012), pp. 797-834. 
  • “Quaternionic Kaehler Reductions of Wolf Spaces", Annals of Global Analysis and Geometry (2007), 32(3), pp. 225-252.